Late while on the pill
0 Replies
concernedinflorida

hi everyone! I've been on Otrhotri-cyclen Lo for about 10 years but recently my dr said that because I had gained a lot of weight, they might not be as effective. I kept taking them and began using condoms as back-ups in the meantime. I got my periods for about 2 months perfectly on time but this last period was supposed to be here yesterday, Sunday 1/30 (the LATEST) and it's not here yet. I've read that emotional stress as well as taking certain antibiotics can cause you to be late but I can't find anything where it states "how late" or what is the maximum number of days you can be late before becoming REALLY concerned. I took an E.P.T and it came out negative. I also keep feeling cramps as if I'm about to get it but NOTHING! Please help with any comments you might have! THANKS!

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?